# SDR 99ZZZX2261

- Difficulty date: May 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N211JA
- Make and model: Gulstm AA5B
- Aircraft serial: AA5B1097
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Part number: 702057507
- Condition: Broken
- Location: Nlg
- Part time: 7,426 hours
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

NOSE WHEEL, FORK, AND FAIRING DEPARTED THE AIRCRAFT IN-FLIGHT.  NOSE STRUT FAILED ON LANDING.  NO PARTS RECOVERED.  NOSE STRUT STUD, WHICH RETAINS NOSE FORK, FAILED ABOVE THREADED AREA.  CAUSE UNKNOWN.  SUBMITTER RECOMMENDED PERIODIC NDT FOR CRACKS IN STUD.
